# SDR 05FDEA03537

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 959
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA 959 LT AT L6 DURING REM/INST STAND OFF PER J/C SP10240303-7003-17F FOUND ON FRAME EXISTING HOLE OVALIZED (1/4 INCHES DIA).  CUT OUT DAMAGED AREA OF FRAME FABRICATED PARTS IAW DETAIL PART TRAVELER F161528-1 REPAIR ANGLE IAW SRM 53-30-00 FIG 13 AND DWG ADA 0049 INSTALLED REPAIR ANGLE PER SRM 53-30-00 FIG 4 VOL 1.
